# SDR CA001003023

- Difficulty date: September 22, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) STAB TRIM CHANNEL NR 2 WILL NOT ENGAGE & MACH TRIM CATUION MESSAGE AT THE GATE. REPLACED THE HSTA AND THE MCU ON SPEC.NOTE: DURING REPLACEMENT, FOUND THE STABILIZER SURFACE TO BE EXCESSIVELY STIFF TO MOVE. STABILIZER PIVOT LUBRICATED. A/C BACK IN SERVICE.
